Dermatologica · 1984
Etretinate (Tigason) hepatitis in 2 patients.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
van Voorst Vader P C, Houthoff H J, Eggink H F, Gips C H
Аннотация
A histologically confirmed, clinically inapparent and reversible hepatitis occurred in 2 patients (1 psoriasis, 1 basal cell nevus syndrome) within the first months after introduction of etretinate therapy. Causes of hepatitis other than etretinate were not found. Reintroduction of etretinate resulted in reactivation and/or persistence of the hepatitis in both patients. These data strongly suggest that the hepatitis in both patients was caused by etretinate. Later the basal cell nevus syndrome patient was given 13-cis-retinoic acid, which caused no liver test disturbances during a follow-up period of 6 months.